# SDR YENA20120413478

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 22,226 hours, 7,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 152 MCO-JFK, ON GROUND CHECK FOUND EMERGENCY LIGHT AT 11D INOP.  RELAMPED OPS CHECK.
